Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

I have really very bad cramps with white discharge

im 13 years old for the past 2 years i have had nothing but white discharge. 2 days ago I had huge cramps in my lower stomach and when i went to the bathroom I had brown Discharge. Is that normal?
Asked On : Tue, 22 Dec 2009
Answers:  2 Views:  258
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
It sounds like you are starting your period ~ welcome to womanhood~ You can take tylenol or midol for the cramps, you will need tampons/pads (if your cramps are really bad you may want to just wear a pad at first), you will continue to bleed for 3-5 days, and may notice some bloating along with sore muscles and headaches. If you have more questions you should talk to your mom, a close friend's mom, an older sister (yours or a friends), or your school nurse. But to answer your question -- 100% normal. ^_^
Answered: Tue, 22 Dec 2009
  User's Response

yes its normal..... i have had myu period for 5 years btw i am 12 and i think....not completely sureeee though................. you just got your first periodd!!!!!!!!!!! congratsss the "brown" dicharge is probably discharge mixed with some of the blood from your perioddddddd

Answered: Thu, 11 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor